Thread: Taking Dilantin and Steroids
05-11-2002, 06:42 PM #1
Taking Dilantin and Steroids
Does anyone on the board use Dilantin, I use it for a seizure disorder. I had a couple seizures between 19-20 but nothing since then(now 24). Im concerned with the reaction it may have using aas. I have done a couple very small cycles with no abnormal reactions, but want to try something a little heavier with a stack. Im hoping for a couple people experienced with Dilantin and/or seizure disorders combined with aas use to give a response as they are uncommon pair.
05-11-2002, 09:03 PM #2
question: does dilantin make you feel tired or rundown?
05-11-2002, 11:12 PM #3
I only take 100mg a day. The normal dosage is 100mg 3x a day. My dosage is unusually small now but when I first started I was taking 3x a day and was feeling tired and grogy. I lowered my own dosage because of that reason- it was affecting my job(auto technician). My neuro said its unusually small but its working and I may be growing out of the disorder anyway. To answer your question Bro, not feeling tired or run down.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)